MAUDE Adverse Event Report: NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT
Model Number 428.1
Medical Device Problem Codes Difficult to Insert (1316); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The production traveler (dhr) was reviewed and no issues were found.All devices in this lot met the criteria for release and distribution.There are no other associated complaints with this lot of devices or with the components used on the devices.The d'vill introducer that the device was being used with was not returned for evaluation, so it was unable to be determined what cause the stent to become dislodged within the sheath.The complaint stent and bib were returned to numed for investigation.The stent is no longer crimped down on the bib.The covering was completely detached from the stent and not returned.The stent has been flattened at one end.The od of the stent at the flattened end is 0.194" at its widest point and 0.108" at its narrowest point.The other end of the stent had an od of 0.143".The id of the 12fr introducer is 0.154".It is unknown as to when the stent became flattened, before or after removal from the sheath.The zigs at each end of the stent were overlapped.The condition of the stent and the lack of access to the introducer used during the procedure make it impossible to recreate the complaint.
 
Event or Problem Description
As per the report from the user facility / distributor - mounted covered cp would not go through a 12 fr d'vill introducer.It got stuck in the sheath and came off the shaft.Dr.Kanter cut the d'vill to try to salvage the cp but it was too damaged to be used.

Brand Name
COVERED MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
Manufacturer (Section G)
NUMED, INC.
2880 main street
hopkinton NY 12965
Manufacturer Contact
nichelle laflesh
2880 main street
hopkinton, NY 12965
3153284491
MDR Report Key17192311
Report Number1318694-2023-00004
Device Sequence Number20254017
Product Code PNF
UDI-Device Identifier04046964899478
UDI-Public04046964899478
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number428.1
Device Catalogue NumberCMCP018
Device Lot NumberCMCP-3315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexMale